The University of Southampton
University of Southampton Institutional Repository

Remarks on time dependent periodic Navier-Stokes flows on a two-dimensional torus

Remarks on time dependent periodic Navier-Stokes flows on a two-dimensional torus
Remarks on time dependent periodic Navier-Stokes flows on a two-dimensional torus
This note is a continuation of the earlier paper [Chen, Z. M., Price, W. G.: Time dependent periodic Navier–Stokes flows on a two-dimensional torus. Commun. Math. Phys. {\bf 179}, 577–597 (1996)], where the evidences of the occurrence for the time dependent periodic Navier–Stokes flows were found based on a combination of analysis and computation. This investigation is now confirmed via rigorous analysis. The existence of the time dependent periodic Navier–Stokes flows on a two-dimensional torus is proved
0010-3616
81-106
Chen, Zhi-Min
e4f81e6e-5304-4fd6-afb2-350ec8d1e90f
Price, W. Geraint
b7888f47-e3fc-46f4-9fb9-7839052ff17c
Chen, Zhi-Min
e4f81e6e-5304-4fd6-afb2-350ec8d1e90f
Price, W. Geraint
b7888f47-e3fc-46f4-9fb9-7839052ff17c

Chen, Zhi-Min and Price, W. Geraint (1999) Remarks on time dependent periodic Navier-Stokes flows on a two-dimensional torus. Communications in Mathematical Physics, 207 (1), 81-106. (doi:10.1007/s002200050719).

Record type: Article

Abstract

This note is a continuation of the earlier paper [Chen, Z. M., Price, W. G.: Time dependent periodic Navier–Stokes flows on a two-dimensional torus. Commun. Math. Phys. {\bf 179}, 577–597 (1996)], where the evidences of the occurrence for the time dependent periodic Navier–Stokes flows were found based on a combination of analysis and computation. This investigation is now confirmed via rigorous analysis. The existence of the time dependent periodic Navier–Stokes flows on a two-dimensional torus is proved

Full text not available from this repository.

More information

Published date: November 1999
Organisations: Fluid Structure Interactions Group

Identifiers

Local EPrints ID: 204459
URI: http://eprints.soton.ac.uk/id/eprint/204459
ISSN: 0010-3616
PURE UUID: e504e586-446e-41a8-8e3e-f46f41c613fb

Catalogue record

Date deposited: 30 Nov 2011 14:20
Last modified: 16 Jul 2019 23:17

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×